# SDR SWIA972443

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,092 hours, 12,695 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE ROLLS LEFT WITH 1/4 FLIGHT SPOILER OUT.  INDICATES 9 LEFT, 8 RIGHT.  REMOVED AND REPLACED LEFT HAND FLIGHT SPOILER INBOARD ACTUATOR IAW 27-63-01.  REMOVED AND REPLACED RIGHT HAND FLIGHT SPOILER  OUTBOARD ACTUATOR.  LEAK CHECK GOOD.  STILL HAS SPLIT.  HYDRAULIC SYSTEM NUMBER TWO CAUSES 3 DEGREE SPLIT IN FLIGHT.  ADJUSTED RIGGING OF RIGHT SPOILER INBOARD PCU IAW MM 27-62-01-803-801.  OPS CHECK GOOD.P/N ON  (LT)   27000-7, S/N ON 355, S/N OFF 709, P/N OFF (RT)  27000-7, S/N ON 909, S/N OFF 910.
